MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. PAD SET WILSON FRAME TEMPUR PEDIC

MIZUHO ORTHOPEDIC SYSTEMS, INC. PAD SET WILSON FRAME TEMPUR PEDIC
Model Number 5319-37
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Erythema (1840)
Date of Event 02/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the pad on the right side seems to have to much flexible give on the inside.When they lay the patient down on top of the frame the pad slides outwards causing the plastic frame beneath the pad to be exposed and cause pressure red marks on their patients.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Pads were not returned, without return of the subject pads the cause could not be determined.

Brand Name
PAD SET WILSON FRAME TEMPUR PEDIC
Common Device Name
PAD
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city, ca
MDR Report Key9799225
Report Number2921578-2020-00012
Device Sequence Number609813
Product Code JEA
UDI-Device Identifier00842430102042
UDI-Public00842430102042
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5319-37
Device Catalogue Number5319-37
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1